Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Atrophying muscles on the left side, tingling sensation in the fingers, no muscle mass in left cheek. Suggestions?

Hello Doctor. Big issue is this: The muscles on my left side are atrophying (?). Underlying isues: Ten years ago at Pennsylvania Hospital in Phila. they were unsure what was wrong, but thought it best to treat for MS based on symptoms. I ve moved to Indiana since. Six years ago, my neuro sent me to a a specialist in Cincinnati, who was sure def. not MS and not a long list of other things; but dx was unknown. Atrophy has progressed over the years; starting at toes and fingertips and working upward. The left side of my face has no substance in the cheek. It seems to be starting to have an effect on my bowels and getting food and liquid into my stomach . My gp thinks I have a vivid imagination because I can feel individual larger muscles quitting when the muscles surrounding them start to do extra work. I have not lost sensation in these areas, although there is minor tingling at tip of left pinkie and ring fingers. I woke up choking last night as my last drink of water came up in my sleep 5 hours later - still cold .
Asked On : Thu, 18 Oct 2012
Answers:  0 Views:  29 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor